Couldn't find what you looking for?

TRY OUR SEARCH!

In April of '07 I had a cortisone injection in my right hip. The next day--Sat. I had uncontrollable hiccups that lasted until Mon. I called my Dr. & he said he had never heard of my side effect. However I looked in Wikipedia & there it was hiccups!

Loading...

- I just got a shot of Cortisone in my foot yesterday and then the next morning I started hiccuping and still have not stopped.
Reply

Loading...

I received a steriod lumbar spine injection at 11:30 AM Tuesday and by 11:00 AM Wednesday I had the hiccups all day and night! Went away after about 20 hours.
Reply

Loading...

my mum had the cortisone injection in her right hip about 3 years ago... the injection was fine but 9 hours after she was in complete agony and could barely move. she has recently gone back to have the injection but is incredibally worried about what pain she might have to go through to get the desired result........ but she hasn't had hiccoughs with it?!! ? %-)
Reply

Loading...

my brother had a cortisone shot 03/22/10 The next evening I took him to the E.R. room . The doc ran many tests and found Bell's Palsay. I think there is a relationship between the shot and his diagnoses. If any one has experianced any sysmptoms that mimick bell's please let me know. (Symptoms are numbness on one side of your face, slur in speech ,drooling, Kind of a miny stroke but not as severe. Thanks Deb
Reply

Loading...

Had a Cortisone injection in my rotator cuff yesterday in GP's office. The pain was very intense and I consider myself as having a high threshold for pain. I am a 57-yr-old woman. I cried out 3 different times during the injection procedure, then felt as if I was under-going a General Anesthetic; that over-whelming feeling of "going under". I felt the room spin and could no longer focus. Apparently, I passed out from a sitting position to lying on my side on the examination table. Blood pressure fell (hence fainting) and I vomitted. Begin shaking and feeling cold. An ambulance was called and I was taken to hospital where I had an EKG, Blood work and BP monitoring. I was very dizzy and seeing double. I felt "out of it" and my mouth was dry. I had no hives, burning, tingling, itchiness - questions I was asked by the attending nurse. When I was assisted to a sitting position, I passed out again, but for a much shorter duration. When the attending Physician came to see me, 3 hours after being admitted to the ER, I was feeling better. Inside the ambulance, I kept hearing "allergic reaction to Cortisone", so this was my conclusion as well. Then the attending ER physician read my test results. He told me I was NOT allergic to Cortisone, but had experienced a "genuine and severe PAIN FAINT". I was now beginning to feel very foolish because in a sense I felt an allergic reaction warranted everything I had gone through. The doctor told me my system responded to the pain of the injection into an already painful and inflammed site to such a degree, I fainted and was "out" for longer than normal. He told me to take Tylenol 3 for pain, ice the injection site for brief periods of time and wear a 'resting sling'. I am not to over-work my arm for a few days. I believe my shoulder pain has been reduced to some degree, but I will never undergo another Cortisone injection. My story is not intended to frighten anyone considering a Cortisone injection. It is intended for the purpose of sharing. Everybody is unique, but for the sake of information, perhaps what I have written will be useful.
Reply

Loading...

On 10/28/10 I received a cortisone injection for my left knee. The next day I began to have hiccups on and off and now four days after the cortisone I am still hiccuping (right now as I type this). I seldom get hiccups so it is highly likely that the cortisone is causing this. I hope I get over this soon. On the plus side, my knee is now painless after hardly being able to walk I now don't even have a limp.
Reply

Loading...

On November 18th 9:30 am receiveing a cortisone injection in my lower back, I started hiccuping, lasted for 36 hours. This is the second time this has happened to me after recieveing the shot and the hiccups lasted a lot longer.
Reply

Loading...

I had a cortisone shot to my shoulder this morning and started hiccuping (very unusual for me) at 2 AM that night. Since my last hiccups were about 3 am, I'm fairly certain it was triggered by the cortisol shot to my right rear shoulder.

Hope it's helpful!
Reply

Loading...

I had a cortesone injection in my low back yesterday morning. I started hiccuping in the middle of the night. It's been about 12 hours now. This is the 2nd time I have had this reaction to an injection. After 3 days my Dr prescribed something, can't remember what now. It was an anti psycotic med that stopped the hiccups in a few hrs. Regreattably I am on the road for business and that med is 1000 miles away till Monday in my medicine cabinet!
Reply

Loading...

I had 2 steroid injections yesterday afternoon - two in my left arm: one in my wrist and one in my elbow for quite severe tennis elbow. I just went to my GP to ask if it was worth getting it done, and he said there was nothing to worry about side-effects wise, and that it won't do me any harm having it. I, personally, found it pretty excruciating having two done, and my arm felt really weird and heavy. It still feels pretty weird and slightly numb and painful, but I haven't experienced any side effects yet. Does anyone know how long I need to rest my arm for, as I'm a sax player and want to get back to playing asap, but without damaging my tendons further...
Reply

Loading...


i got a shot of cortisone in the back of my left shoulder on wednesday afternoon and i woke up with hiccups today that have lasted all day.
anybody got any advice
Reply

Loading...

I had a stroke after my cortisone shot
Reply

Loading...

So did I a TIA five days later.. Hospital said it not the cortisone injection but I think it was, happened 7 weeks ago.
Reply

Loading...

I had a cortisone shot in my shoulder (3 months ago) Friday afternoon. Saturday morning I had a TIA (less than a minute of garbled speech) - a day of tests in the ER found no indication of what might have caused it. Hadn't had a TIA before or since, and the cortisone shot worked great, but I am afraid of having a second cortisone shot.
Reply

Loading...